# SDR SWIA2020030248886

- Difficulty date: January 8, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WINDSHIEL SUPPORT CLIP IS CRACKED.   (C-CHECK) RO 2/27/2020   REMOVED, LOCATED, DRILLED AND INSTALLED L/H AFT WINDSHIELD CLIP IAW CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED AND RELATED OPS CHECKS. ALL CHECKS GOOD.
